Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Melbourne, FL

December 28, 2012

NWS Melbourne, FL issued this small craft advisory at Dec 28, 2012, 4:06 PM EST. It took effect at Dec 29, 2012, 1:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2012, 4:06 PM EST (21:06 UTC)
In effect from
Dec 29, 2012, 1:00 AM EST
Expired
Dec 30, 2012, 10:00 PM EST
In force
45 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WHUS72 KMLB 282106
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EST FRI DEC 28 2012


AMZ570-572-291000-
/O.NEW.KMLB.SC.Y.0042.121229T0600Z-121230T2300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
406 PM EST FRI DEC 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 6 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 6 PM
EST SUNDAY. 

* WINDS AND SEAS...WINDS WILL INCREASE OUT OF THE SOUTH TO
  SOUTHWEST TONIGHT UP TO 20 TO 25 KNOTS AHEAD OF AN APPROACHING
  FRONT WITH SEAS GRADUALLY INCREASING TO 5 TO 6 FEET SATURDAY. AS
  COLD FRONT PUSHES SOUTH OF THE WATERS SATURDAY NIGHT WINDS WILL
  REMAIN ELEVATED AS THEY SWITCH TO THE NORTHWEST WITH SEAS
  INCREASING EVEN FURTHER TO 7 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-291000-
/O.NEW.KMLB.SC.Y.0042.121230T0300Z-121230T2300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
406 PM EST FRI DEC 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 6 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 6 PM
EST SUNDAY. 

* WINDS AND SEAS...WINDS WILL INCREASE OUT OF THE SOUTH TO
  SOUTHWEST TONIGHT UP TO 15 TO 20 KNOTS AHEAD OF AN APPROACHING
  FRONT WITH SEAS GRADUALLY INCREASING TO 4 TO 5 FEET SATURDAY. AS
  COLD FRONT PUSHES SOUTH OF THE WATERS SATURDAY NIGHT WINDS WILL
  INCREASE EVEN FURTHER AS THEY SWITCH TO THE NORTHWEST WITH SEAS
  BUILDING UP TO 7 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
168 
WHUS72 KMLB 291538
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1038 AM EST SAT DEC 29 2012

AMZ570-572-300300-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-121230T2300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1038 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY...

* WINDS AND SEAS...WINDS WILL REMAIN AROUND 20 TO 25 KNOTS AS THEY
  VEER FROM THE SOUTHWEST TO WEST THIS AFTERNOON TO NORTHWEST
  TONIGHT AS A COLD FRONT PUSHES SOUTH OF THE AREA. SEAS WILL
  BUILD UP TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-300300-
/O.CON.KMLB.SC.Y.0042.121230T0300Z-121230T2300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1038 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WINDS AND SEAS...SOUTHWEST TO WEST WINDS AROUND 15 TO 20 KNOTS
  WILL INCREASE OUT OF THE NORTHWEST UP TO 20 TO 25 KNOTS TONIGHT
  AS A COLD FRONT PUSHES SOUTH OF THE WATERS. THESE WINDS WILL
  GRADUALLY BUILD SEAS UP TO 7 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
983 
WHUS72 KMLB 292052
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EST SAT DEC 29 2012

AMZ572-302100-
/O.EXT.KMLB.SC.Y.0042.000000T0000Z-121231T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
352 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WINDS AND SEAS...WINDS WILL REMAIN AROUND 20 TO 25 KNOTS AS THEY
  VEER FROM THE WEST TO NORTHWEST TONIGHT AS A COLD FRONT PUSHES
  SOUTH OF THE AREA. SEAS WILL BUILD UP TO 7 TO 8 FEET TONIGHT.
  WINDS AND SEAS WILL REMAIN ELEVATED SUNDAY AND THEN GRADUALLY
  DECREASE INTO LATE TOMORROW AS WINDS VEER TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-302100-
/O.EXT.KMLB.SC.Y.0042.000000T0000Z-121230T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
352 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...WINDS WILL REMAIN AROUND 20 TO 25 KNOTS AS THEY
  VEER FROM THE WEST TO NORTHWEST TONIGHT AS A COLD FRONT PUSHES
  SOUTH OF THE AREA. SEAS WILL BUILD UP TO 7 TO 8 FEET TONIGHT.
  WINDS AND SEAS WILL REMAIN ELEVATED SUNDAY MORNING AND THEN
  GRADUALLY DECREASE INTO TOMORROW AFTERNOON AS WINDS VEER TO THE
  NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-302100-
/O.EXT.KMLB.SC.Y.0042.121230T0300Z-121230T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
352 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST SUNDAY...

* WINDS AND SEAS...WEST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE
  OUT OF THE NORTHWEST UP TO 20 TO 25 KNOTS TONIGHT AS A COLD
  FRONT PUSHES SOUTH OF THE WATERS. WINDS AND SEAS WILL REMAIN
  ELEVATED SUNDAY MORNING AND THEN GRADUALLY DECREASE INTO
  TOMORROW AFTERNOON AS WINDS VEER TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-302100-
/O.EXT.KMLB.SC.Y.0042.121230T0300Z-121231T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
352 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY...

* WINDS AND SEAS...WEST WINDS AROUND 15 TO 20 KNOTS WILL INCREASE
  OUT OF THE NORTHWEST UP TO 20 TO 25 KNOTS TONIGHT AS A COLD
  FRONT PUSHES SOUTH OF THE WATERS. WINDS AND SEAS WILL REMAIN
  ELEVATED SUNDAY AND THEN GRADUALLY DECREASE INTO LATE TOMORROW AS
  WINDS VEER TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
313 
WHUS72 KMLB 302106
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EST SUN DEC 30 2012

AMZ550-552-570-302215-
/O.EXP.KMLB.SC.Y.0042.000000T0000Z-121230T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
406 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH THIS EVENING.
NORTHEAST WINDS WILL STILL RANGE FROM 15 TO 20 KNOTS. SEAS WILL
STILL AVERAGE 4 TO 6 FEET AWAY FROM THE COAST.

$$

AMZ555-572-575-310300-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-121231T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
406 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WILL DECREASE
  TO 10 TO 15 KNOTS LATE IN THE NIGHT AND TOWARDS DAYBREAK. SEAS
  WILL BE 5 TO 7 FEET AND HIGHER IN THE GULF STREAM THROUGH LATE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
212 
WHUS72 KMLB 310314
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1014 PM EST SUN DEC 30 2012


AMZ555-572-575-310415-
/O.EXP.KMLB.SC.Y.0042.000000T0000Z-121231T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1014 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST WINDS MAY STILL BE AROUND 15 TO 20 KNOTS FALLING OFF TO
15 KNOTS BY DAYBREAK. SEAS OF 5 TO 6 FEET WILL CONTINUE TO SLOWLY
SUBSIDE OVERNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 3:24 PM EST, 42 minutes earlier.

Area forecast discussion, Dec 28, 3:24 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EST FRI DEC 28 2012

.DISCUSSION...CORRECT WATCH/WARNING SECTION

CURRENTLY-TONIGHT...DEEP S/SW FLOW AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM AND ATTENDANT COLD FRONT WILL RAPIDLY INCREASE
MOISTURE OVER THE REGION TONIGHT. BAND OF CONVECTION ALREADY
DEVELOPING OVER THE EASTERN GULF WILL CONTINUE TO ADVANCE NE INTO
WEST CENTRAL FL THIS AFT/EVENING. EXPECT SOME OF THIS PRECIPITATION
TO REMAIN INTACT AS IT HEADS INLAND AND TOWARD THE AREA...MAINLY
SOUTH OF ORLANDO THIS EVENING. AFTER MIDNIGHT FOCUS ON ADDITIONAL
RAIN CHANCES WILL BE TOWARD BAND OF CONVECTION OUT AHEAD OF THE COLD
FRONT MOVING INTO LAKE COUNTY AND TOWARD THE I-4 CORRIDOR WITH A FEW
EMBEDDED STORMS POSSIBLE. SURGE IN MOISTURE AND STRENGTHENING LOW
LEVEL WINDS FAVOR INCREASING STRATUS OVER THE AREA WITH LOWS MUCH
WARMER THAN LAST NIGHT...GENERALLY IN THE 60S.

SATURDAY...COLD FRONT WILL PROGRESS SOUTHWARD THROUGH THE AREA
TOMORROW WITH BAND OF SHOWERS AND EMBEDDED STORMS MOVING EASTWARD
THROUGH CENTRAL FLORIDA. STRONG UNIDIRECTIONAL SHEAR WILL EXIST OUT
AHEAD OF THIS FRONT BUT INSTABILITY WILL BE WEAK DUE TO LIMITED
DAYTIME HEATING SO SEVERE WEATHER CURRENTLY NOT EXPECTED. HOWEVER A
FEW STORMS MAY PRODUCE STRONG WIND GUSTS ACROSS THE REGION. WINDS
EXPECTED TO BECOME BREEZY AS THEY INCREASE OUT OF THE W/SW INTO LATE
MORNING/AFT IN ADVANCE OF FRONTAL PASSAGE. WENT BELOW GUIDANCE FOR
HIGHS TOMORROW AS THE AREA SHOULD BE UNDER CLOUDY TO MOSTLY CLOUDY
SKIES. HAVE MAX TEMPS RANGING FROM MID 70S NORTH OF ORLANDO TO UPPER
70S/NEAR 80 FARTHER SOUTH.

SATURDAY NIGHT...FRONT WILL CLEAR TREASURE COAST BY EVENING WITH ANY
REMAINING CONVECTION DYING OFF AND SHIFTING EAST. MINIMAL
INSTABILITY WILL EXIST TO BEGIN WITH AND COVERAGE WILL BE LOW.
STRONG COLD ADVECTION WILL DEVELOP OVERNIGHT AND EARLY SUNDAY
MORNING...BUT WILL BE RELATIVELY SHORT LIVED. HAVE GONE SLIGHTLY
HIGHER THAN GUID FOR MID TEMPS AS THEY LOOK TOO LOW CONSIDERING
SHORT DURATION OF COLD ADVECTION AND WITH STILL STRONG MIXING
ONGOING.

SUNDAY/SUN NIGHT...PATTERN REMAINS VERY PROGRESSIVE WITH SFC RIDGE
REACHING SE U.S. COAST BY MONDAY MORNING. ALTHOUGH MODELS MAY BE TOO
FAST WITH VEERING FLOW...AREA WILL STILL LIKELY ENCOUNTER ONSHORE
FLOW DURING THE AFTN. STRONG DVM SHOULD RESULT IN MOSTLY SUNNY SKIES
WITH PERHAPS FEW MARINE SC ALONG COAST LATE. RIDGE POSITION BY
MONDAY MORNING SUGGESTS NOT A TRUE TRADITIONAL 2ND NIGHT RADIATIONAL
COOLING NIGHT...BUT STILL THINK DRAINAGE FLOW WILL DEVELOP AWAY FROM
THE COAST AND WILL UNDERCUT MAV GUIDANCE SLIGHTLY SUNDAY NIGHT.

MONDAY THRU WEDNESDAY...NEAR SFC RIDGE WILL MOVE OFF INTO WRN ATLC
WITH SOUTH FLOW DEVELOPING AND MODERATING TEMPS. FRONTAL SFC AND
ASSCD ISENTROPIC UPGLIDE WILL REMAIN OVER NORTH FL THRU PERIOD. NEXT
WAVE DEVELOPING OVER THE WRN GULF TO LIFT OUT ALONG THIS BNDRY AND
THE STRONG SRN BRANCH OF JET STREAM WILL DO SO WEDNESDAY. LOOKS LIKE
PCPN CHCS MAY BE DELAYED UNTIL THURSDAY ACROSS CENTRAL FL SINCE AREA
WILL BE WELL SOUTH OF BAROCLINIC ZONE. PCPN CHCS INCREASE WED NIGHT
AS SFC FEATURE FEATURE GETS CLOSER.

&&

.AVIATION...
VFR CONDS EXPECTED THROUGH EARLY THIS EVENING. GUIDANCE CONTINUES TO
SHOW INCREASING STRATUS DECK OVER THE AREA WHICH LOOKS REASONABLE
DUE TO SOUTHERLY SURGE IN MOISTURE. INCREASING WINDS AND RAIN
CHANCES TONIGHT ARE NOT FAVORABLE FOR WIDESPREAD FOG AT THE SFC BUT
IFR/MVFR CIGS EXPECTED AFT 04Z THROUGH AT LEAST EARLY SAT MORNING.
BAND OF SHOWERS/ISO TSRA AHEAD OF THE COLD FRONT WILL MOVE THROUGH
THE AREA LATE TONIGHT THROUGH THE DAY SATURDAY.

&&

.MARINE...
MARINE CONDS WILL DETERIORATE TONIGHT AS WINDS BECOME S/SW AND
INCREASE OFFSHORE WELL AHEAD OF AN APPROACHING COLD FRONT. HAVE
RAISED A SMALL CRAFT ADVISORY STARTING AFTER MIDNIGHT TONIGHT AND
CONTINUING SATURDAY FOR THE OFFSHORE WATERS NORTH OF SEBASTIAN INLET
FOR WINDS UP TO 20-25 KTS. SEAS WILL TAKE LONGER TO INCREASE BUT WILL
STILL REACH 5-6 FEET BY LATE TONIGHT INTO TOMORROW. SMALL CRAFT WILL
NEED TO EXERCISE CAUTION ELSEWHERE OVER THE WATERS FOR WIND SPEEDS
AROUND 15-20 KNOTS.

FRONT WILL CLEAR COASTAL WATERS SATURDAY EVENING WITH INCREASING NW
GRADIENT FLOW. SCA CONDITIONS OCCUR OVER A RELATIVELY BRIEF
PERIOD...SATURDAY OVERNIGHT THROUGH SUNDAY MORNING. WILL EXPAND AREA
SOUTH AND INTO NEARSHORE WATERS THROUGH PD. WINDS AROUND 20KTS BUT
SEAS MAY NOT FULLY DEVELOP TO 7 FEET NEARSHORE. SFC RIDGE WILL SHIFT
QUICKLY OFF THE SE COAST WITH FLOW RAPIDLY VEERING AND WEAKENING
DURING THE DAY SUNDAY AND SUNDAY NIGHT.

MODERATE SOUTH FLOW THROUGH EARLY NEXT WEEK NOT INCREASING UNTIL
THURSDAY AHEAD OF NEXT SFC WAVE WITH CONTINUED ACTIVE SOUTHERN
EXTENSION OF JET.

&&

.FIRE WEATHER...
AIRMASS DRIES OUT RAPIDLY SATURDAY NIGHT AND SUNDAY MORNING. PATTERN
REMAINS VERY PROGRESSIVE WITH FLOW BECOMING ONSHORE BY SUNDAY
AFTERNOON. MIN RH VALUES ONLY INTO UPPER 30S FOR A COUPLE HOURS
ACROSS THE NORTHERN INTERIOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  60  75  42  60 /  60  70  10   0
MCO  60  77  45  63 /  50  70  10   0
MLB  65  77  46  64 /  30  70  10   0
VRB  66  78  51  65 /  30  60  10   0
LEE  58  74  41  59 /  70  70  10   0
SFB  60  76  44  62 /  60  70  10   0
ORL  60  76  46  61 /  50  70  10   0
FPR  67  78  49  65 /  30  50  20   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 6 PM EST SUNDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
     SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 6 PM EST SUNDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....BLOTTMAN
Hazardous weather outlook, Dec 28, 4:05 AM EST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
405 AM EST FRI DEC 28 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-282100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
405 AM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
THUNDERSTORMS ARE NOT EXPECTED DURING THE DAYTIME HOURS TODAY.
HOWEVER...A FEW STORMS MAY OCCUR LATE TONIGHT AS A LOW PRESSURE
SYSTEM APPROACHES...ESPECIALLY AREAS NORTHWEST OF INTERSTATE 4.

.WIND AND SEA IMPACT...
WINDS AND SEAS WILL REMAIN FAVORABLE FOR BOATING TODAY.
HOWEVER...BOATING CONDITIONS WILL BEGIN TO DETERIORATE TONIGHT
AS WINDS BECOME SOUTHERLY AND INCREASE TO 15 TO 20 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED STORMS WILL MOVE ACROSS
THE AREA ON SATURDAY AHEAD OF A COLD FRONT.

BOATING CONDITIONS WILL CONTINUE TO DETERIORATE SATURDAY AHEAD OF
THE COLD FRONT...AND REMAIN HAZARDOUS BEHIND THE FRONT THROUGH THE
REMAINDER OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GLITTO

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.